TU Darmstadt / ULB / TUbiblio

A Piecewise Approximation Approach to Nonlinear Systems: Stability and Region of Attraction

Gering, Stefan and Eciolaza, Luka and Adamy, Jürgen and Sugeno, Michio (2015):
A Piecewise Approximation Approach to Nonlinear Systems: Stability and Region of Attraction.
In: IEEE TRANSACTIONS ON FUZZY SYSTEMS, pp. 2231-2244, 23, (6), [Article]

Item Type: Article
Erschienen: 2015
Creators: Gering, Stefan and Eciolaza, Luka and Adamy, Jürgen and Sugeno, Michio
Title: A Piecewise Approximation Approach to Nonlinear Systems: Stability and Region of Attraction
Language: English
Journal or Publication Title: IEEE TRANSACTIONS ON FUZZY SYSTEMS
Title of Book: IEEE Transactions on Fuzzy Systems
Volume: 23
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik > Control Methods and Robotics
Date Deposited: 08 Jun 2015 06:45
Export:

Optionen (nur für Redakteure)

View Item View Item